MathSciNet Relay Station
MathSciNet bibliographic data
MR1027896 (91c:49005) 49J20 (35J20 49K20 49M20 49Q10)
Buttazzo, Giuseppe; Dal Maso, Gianni Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 531–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement